Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has Acne.org changed something inside the treatment regime? I’ve been on this treatment a few months ago and had no problems at all, love my new clear skin. 

I re ordered the treatment again and now the past few days my eyes are swelling up every morning after using the treatment before bed. I’m not even putting the moisturiser or treatment anywhere near my eyes at all. Yet they are swelling up and looking like an allergic reaction which has never happened when using the treatment before. Not a good look for a flight attendant! 

Edited by ComfortingWin
Awkward gaps between words

Share this post


Link to post
Share on other sites

Hi ComfortingWin, 

I'm sorry to hear about your eyes. It sounds like the Acne.org Treatment is getting on your pillowcase at night so when you wake up our eyes are swollen due to the Acne.org Treatment rubbing on your eyes. I would suggest that you change your pillow case every week and see if that will stop the swelling. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×